Annals of the New York Academy of Sciences

Cover image for Annals of the New York Academy of Sciences

December 1996

Volume 806 Papers on General Topology and Applications

Pages ix–x, 1–484

    1. Preface (pages ix–x)

      DAVID BRIGGS, ROBERT C. FLAGG, MERLE GUAY and SAM SHORE

      Article first published online: 17 DEC 2006 | DOI: 10.1111/j.1749-6632.1996.tb49154.x

    2. Note on the Constructibl Sets of a Topological Space (pages 1–10)

      JEAN-PAUL ALLOUCHE

      Article first published online: 17 DEC 2006 | DOI: 10.1111/j.1749-6632.1996.tb49155.x

    3. A Metric Approach to Control Flow Semantics (pages 11–27)

      J.W. DE BAKKER and E.P. DE VINK

      Article first published online: 17 DEC 2006 | DOI: 10.1111/j.1749-6632.1996.tb49156.x

    4. IP* Sets in Product Spaces (pages 28–41)

      VITALY BERGELSON and NEIL HINDMAN

      Article first published online: 17 DEC 2006 | DOI: 10.1111/j.1749-6632.1996.tb49157.x

    5. Irresolvable Products (pages 42–48)

      AMER BEŠLAGIĆ and RONNIE LEVY

      Article first published online: 17 DEC 2006 | DOI: 10.1111/j.1749-6632.1996.tb49158.x

    6. Alexandroff and Scott Topologies for Generalized Metric Spaces (pages 49–68)

      M.M. BONSANGUE, F. VAN BREUGEL and J.J.M.M. RUTTEN

      Article first published online: 17 DEC 2006 | DOI: 10.1111/j.1749-6632.1996.tb49159.x

    7. A Theory of Metric Labelled Transition Systems (pages 69–87)

      FRANCK VAN BREUGEL

      Article first published online: 17 DEC 2006 | DOI: 10.1111/j.1749-6632.1996.tb49160.x

    8. Shape Theory for Arbitrary C*-algebras (pages 88–105)

      ZVONKO ČERIN

      Article first published online: 17 DEC 2006 | DOI: 10.1111/j.1749-6632.1996.tb49161.x

    9. Metrisation, Topological Groups, and Compacta (pages 106–120)

      P.J. COLLINS and P.M. GARTSIDE

      Article first published online: 17 DEC 2006 | DOI: 10.1111/j.1749-6632.1996.tb49162.x

    10. Intervals of Totally Bounded Group Topologies (pages 121–129)

      W.W. COMFORT and DIETER REMUS

      Article first published online: 17 DEC 2006 | DOI: 10.1111/j.1749-6632.1996.tb49163.x

    11. Weak P-points and Cancellation in βS (pages 130–139)

      MAHMOUD FILALI

      Article first published online: 17 DEC 2006 | DOI: 10.1111/j.1749-6632.1996.tb49164.x

  1. Article|RA

    1. Top of page
    2. Article|RA
    3. Article|RA
    4. Article|RA
    5. Article|RA
    6. Article|RA
    1. Axiomatic Characterizations of Hyperuniverses and Applications (pages 140–163)

      MARCO FORTI, FURIO HONSELL and MARINA LENISA

      Article first published online: 17 DEC 2006 | DOI: 10.1111/j.1749-6632.1996.tb49165.x

    1. On the Completion of a MAP Group (pages 164–168)

      JORGE GALINDO and SALVADOR HERNÁNDEZ

      Article first published online: 17 DEC 2006 | DOI: 10.1111/j.1749-6632.1996.tb49166.x

  2. Article|RA

    1. Top of page
    2. Article|RA
    3. Article|RA
    4. Article|RA
    5. Article|RA
    6. Article|RA
    1. On Volterra Spaces II (pages 169–173)

      DAVID GAULD, SINA GREENWOOD and ZBIGNIEW PIOTROWSKI

      Article first published online: 17 DEC 2006 | DOI: 10.1111/j.1749-6632.1996.tb49167.x

    1. Spaces of Valuations (pages 174–200)

      REINHOLD HECKMANN

      Article first published online: 17 DEC 2006 | DOI: 10.1111/j.1749-6632.1996.tb49168.x

    2. An Effective Construction of a Free z-ultrafilter (pages 201–206)

      HORST HERRLICH

      Article first published online: 17 DEC 2006 | DOI: 10.1111/j.1749-6632.1996.tb49169.x

  3. Article|RA

    1. Top of page
    2. Article|RA
    3. Article|RA
    4. Article|RA
    5. Article|RA
    6. Article|RA
    1. Topological Symmetry and the Theory of Metrization (pages 207–213)

      H.H. HUNG

      Article first published online: 17 DEC 2006 | DOI: 10.1111/j.1749-6632.1996.tb49170.x

    1. On the Duality of Compact vs. Open (pages 214–230)

      ACHIM JUNG and PHILIPP SÜNDERHAUF

      Article first published online: 17 DEC 2006 | DOI: 10.1111/j.1749-6632.1996.tb49171.x

    2. Completeness of the Quasi-uniformity of Quasi-uniform Convergence (pages 231–237)

      HANS-PETER A. KÜNZI and SALVADOR ROMAGUERA

      Article first published online: 17 DEC 2006 | DOI: 10.1111/j.1749-6632.1996.tb49172.x

    3. On Transition Systems and Non-well-founded Sets (pages 238–264)

      R.S. LAZIĆ and A.W. ROSCOE

      Article first published online: 17 DEC 2006 | DOI: 10.1111/j.1749-6632.1996.tb49173.x

    4. Connectedness and Disconnectedness in Bitopology (pages 265–278)

      HARRIET LORD

      Article first published online: 17 DEC 2006 | DOI: 10.1111/j.1749-6632.1996.tb49174.x

  4. Article|RA

    1. Top of page
    2. Article|RA
    3. Article|RA
    4. Article|RA
    5. Article|RA
    6. Article|RA
    1. Largest Proper Ideals of Transformation Semigroups (pages 279–303)

      K.D. MAGILL JR.

      Article first published online: 17 DEC 2006 | DOI: 10.1111/j.1749-6632.1996.tb49175.x

    1. A Minimal Sober Topology Is Always Scott (pages 293–303)

      A.E. MCCLUSKEY and S.D. McCARTAN

      Article first published online: 17 DEC 2006 | DOI: 10.1111/j.1749-6632.1996.tb49176.x

    2. Partial Metrics, Valuations, and Domain Theory (pages 304–315)

      S. J. O'NEILL

      Article first published online: 17 DEC 2006 | DOI: 10.1111/j.1749-6632.1996.tb49177.x

    3. Examples of Recurrence (pages 316–332)

      JAN PELANT and SCOTT W. WILLIAMS

      Article first published online: 17 DEC 2006 | DOI: 10.1111/j.1749-6632.1996.tb49178.x

    4. Bi-neighborhood Posets (pages 333–347)

      FRANK P. PROKOP

      Article first published online: 17 DEC 2006 | DOI: 10.1111/j.1749-6632.1996.tb49179.x

    5. On Upper Weightable Spaces (pages 348–363)

      M. SCHELLEKENS

      Article first published online: 17 DEC 2006 | DOI: 10.1111/j.1749-6632.1996.tb49180.x

    6. Direct Topologies from Discrete Rings (pages 364–381)

      NIEL SHELL

      Article first published online: 17 DEC 2006 | DOI: 10.1111/j.1749-6632.1996.tb49181.x

    7. Metrizability of Asymmetric Spaces (pages 382–392)

      S.D. SHORE and SALVADOR ROMAGUERA

      Article first published online: 17 DEC 2006 | DOI: 10.1111/j.1749-6632.1996.tb49182.x

  5. Article|RA

    1. Top of page
    2. Article|RA
    3. Article|RA
    4. Article|RA
    5. Article|RA
    6. Article|RA
    1. Net Spaces in Categorical Topology (pages 393–412)

      JOSEF ŠLAPAL

      Article first published online: 17 DEC 2006 | DOI: 10.1111/j.1749-6632.1996.tb49183.x

    1. Lines as Topological Graphs (pages 413–432)

      M.B. SMYTH

      Article first published online: 17 DEC 2006 | DOI: 10.1111/j.1749-6632.1996.tb49184.x

    2. Versions of Monotone Paracompactness (pages 433–437)

      IAN S. STARES

      Article first published online: 17 DEC 2006 | DOI: 10.1111/j.1749-6632.1996.tb49185.x

    3. Covering Dimension from Large Sets (pages 438–443)

      A.H. STONE

      Article first published online: 17 DEC 2006 | DOI: 10.1111/j.1749-6632.1996.tb49186.x

    4. The Krull Dimension of Alexandroff T0-spaces (pages 444–453)

      PETRA WIEDERHOLD and RICHARD G. WILSON

      Article first published online: 17 DEC 2006 | DOI: 10.1111/j.1749-6632.1996.tb49187.x

    5. Maximally Almost Periodic Groups and a Theorem of Glicksberg (pages 454–464)

      TA SUN WU and LEMUEL RIGGINS

      Article first published online: 17 DEC 2006 | DOI: 10.1111/j.1749-6632.1996.tb49188.x

    6. Convergence Axioms for Topology (pages 465–475)

      OSWALD WYLER

      Article first published online: 17 DEC 2006 | DOI: 10.1111/j.1749-6632.1996.tb49189.x

    7. Characterization of the Club Forcing (pages 476–484)

      JINDRICH ZAPLETAL

      Article first published online: 17 DEC 2006 | DOI: 10.1111/j.1749-6632.1996.tb49190.x

SEARCH

SEARCH BY CITATION